# SDR CHQA20120725225

- Difficulty date: July 25, 2012
- Submitted: August 26, 2012
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 21,767 hours, 19,318 cycles
- Engine: Allsn AE3007A
- Engine time: 22,705 hours, 19,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING ODOR DURING FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE ISOLATED THE BURNING ODOR TO COOLING PACK 1.   MAINTENANCE COULD NOT DUPLICATE THE BURNING ODOR AND OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
